# SDR CALA9901195

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A SMALL HOLE PUNCTURED IN CUSP WEB AT FS 1050, RBL 59.  THE PUNCTURED AREA WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 51-30-5, 51-10-2, AND ECRA 5310-03907.
